MAUDE Adverse Event Report: AMBU A/S ASCOPE 4 BRONCHO SLIM

AMBU A/S ASCOPE 4 BRONCHO SLIM
Model Number SLIM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During procedure the tip of the scope got stuck in the hub of a double lumen tube.Anesthesiologist was unable to move the scope or pull it out in order to ventilate the patient.The tip of the scope broke in the dlt.No harm to patient.
 
Additional Manufacturer Narrative
The device is not yet received for investigation.Based on information it is concluded that correct size dlt was used (37fr).According to customer the scope got stuck in dlt during insertion and the tip of the scope was in neutral position during insertion.Based on this information it is suspected that the scope got stuck due to insufficient lubrication or that the lubrication dried up causing the tip of the scope to get stuck.

Brand Name
ASCOPE 4 BRONCHO SLIM
Common Device Name
ASCOPE 4 BRONCHO SLIM
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, 2750
DA  2750
Manufacturer (Section G)
AMBU SDN.BHD
lot 69-b
lintang bayan lepas, phase iv
penang, 11900
MY   11900
Manufacturer Contact
kristine rasmussen
baltorpbakken 13
ballerup, 2750
DA   2750
MDR Report Key16276618
Report Number9610691-2023-00003
Device Sequence Number6390866
Product Code EOQ
UDI-Device Identifier05707480135479
UDI-Public05707480135479
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173727
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSLIM
Device Catalogue Number476001000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Initial Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown